Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 15, NWS Miami, FL

February 24, 2016

NWS Miami, FL issued this small craft advisory at Feb 24, 2016, 3:22 AM EST. It took effect at Feb 24, 2016, 7:00 AM EST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2016, 3:22 AM EST (08:22 UTC)
In effect from
Feb 24, 2016, 7:00 AM EST
Expired
Feb 26, 2016, 4:00 AM EST
In force
45 hr
Issued by
NWS Miami, FL

The text

As transmitted.

560 
WHUS72 KMFL 240822
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
322 AM EST WED FEB 24 2016

AMZ650-651-670-671-241630-
/O.NEW.KMFL.SC.Y.0015.160224T1200Z-160225T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
322 AM EST WED FEB 24 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM EST
THURSDAY. 

* WINDS...20 TO 25 KNOTS FROM THE SOUTH AND SOUTHWEST MAINLY OFF
  THE PALM BEACH AND BROWARD COAST THROUGH TONIGHT.

* WAVES/SEAS...BUILDING TO 4 TO 6 FEET THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-241630-
/O.NEW.KMFL.SC.Y.0015.160225T0000Z-160225T1200Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
322 AM EST WED FEB 24 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
THURSDAY. 

* WINDS...15 TO 20 KNOTS SHIFTING FROM THE SOUTHWEST TO THE
  NORTHWEST BY TONIGHT.

* WAVES/SEAS...BUILDING TO 6 TO 8 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
6 follow-up statements
303 
WHUS72 KMFL 241752
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1252 PM EST WED FEB 24 2016

AMZ650-651-670-671-251200-
/O.CON.KMFL.SC.Y.0015.000000T0000Z-160225T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1252 PM EST WED FEB 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WINDS...SOUTH-SOUTHWEST WINDS 20 TO 25 KNOTS THIS AFTERNOON
  VEERING WEST-NORTHWEST LATE TONIGHT.

* WAVES/SEAS...BUILDING TO 4 TO 6 FEET THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-251200-
/O.CON.KMFL.SC.Y.0015.160225T0000Z-160225T1200Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1252 PM EST WED FEB 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EST THURSDAY...

* WINDS...SOUTHWEST WINDS INCREASING TO 20 TO 25 KNOTS THIS
  EVENING AND VEERING WEST-NORTHWEST TONIGHT.

* WAVES/SEAS...BUILDING TO 6 TO 8 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
352 
WHUS72 KMFL 250037
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
737 PM EST WED FEB 24 2016

DEFAULT OVERVIEW SECTION
GMZ676-251200-
/O.EXT.KMFL.SC.Y.0015.000000T0000Z-160226T0000Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
737 PM EST WED FEB 24 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THURSDAY...

* WINDS...WEST TO NORTHWEST WINDS AROUND 20 KNOTS TONIGHT.

* WAVES/SEAS...SEAS BUILDING TO 4 TO 6 FEET NEARSHORE UP TO 8 FEET
  OFFSHORE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-GMZ656-657-251200-
/O.CON.KMFL.SC.Y.0015.000000T0000Z-160225T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
737 PM EST WED FEB 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WINDS...WEST NORTHWEST WINDS AROUND 20 KNOTS TONIGHT.

* WAVES/SEAS...SEAS BUILDING TO 4 TO 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
628 
WHUS72 KMFL 250340
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1040 PM EST WED FEB 24 2016

AMZ650-651-670-671-GMZ656-657-251200-
/O.CON.KMFL.SC.Y.0015.000000T0000Z-160225T1200Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
1040 PM EST WED FEB 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WINDS...WEST NORTHWEST WINDS AROUND 20 KNOTS TONIGHT.

* WAVES/SEAS...SEAS BUILDING TO 4 TO 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ676-251200-
/O.CON.KMFL.SC.Y.0015.000000T0000Z-160226T0000Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1040 PM EST WED FEB 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
THURSDAY...

* WINDS...WEST TO NORTHWEST WINDS AROUND 20 KNOTS TONIGHT.

* WAVES/SEAS...SEAS BUILDING TO 4 TO 6 FEET NEARSHORE UP TO 8 
  FEET OFFSHORE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
316 
WHUS72 KMFL 250805
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
305 AM EST THU FEB 25 2016

AMZ650-651-670-671-GMZ656-657-252100-
/O.EXT.KMFL.SC.Y.0015.000000T0000Z-160225T2100Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
305 AM EST THU FEB 25 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...WEST NORTHWEST WINDS 20 TO 25 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 6 TO 8 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ676-252100-
/O.EXT.KMFL.SC.Y.0015.000000T0000Z-160226T0300Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
305 AM EST THU FEB 25 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...NORTHWEST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 4 TO 6 FEET NEARSHORE UP TO 9 FEET
  OFFSHORE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
817 
WHUS72 KMFL 251417
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
917 AM EST THU FEB 25 2016

DEFAULT OVERVIEW SECTION
AMZ650-651-670-671-GMZ656-657-252100-
/O.CON.KMFL.SC.Y.0015.000000T0000Z-160225T2100Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
917 AM EST THU FEB 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS IN THE ATLANTIC WATERS
  AND NORTHWEST WINDS AROUND 20 KNOTS IN THE NEAR-SHORE GULF
  WATERS.

* WAVES/SEAS...SEAS 6 TO 8 FEET IN THE ATLANTIC WATERS AND 4 TO 6
  FEET IN THE NEAR-SHORE GULF WATERS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ676-252100-
/O.CON.KMFL.SC.Y.0015.000000T0000Z-160226T0300Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
917 AM EST THU FEB 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...NORTHWEST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...SEAS BUILDING TO 4 TO 6 FEET NEARSHORE UP TO 9 
  FEET OFFSHORE TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
968 
WHUS72 KMFL 252110
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
410 PM EST THU FEB 25 2016

AMZ650-651-670-671-261500-
/O.EXP.KMFL.SC.Y.0015.000000T0000Z-160225T2100Z/
/O.NEW.KMFL.SC.Y.0016.160225T2110Z-160226T1500Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
410 PM EST THU FEB 25 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST FRIDAY. 

* WINDS...NORTHWEST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET...HIGHEST GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-252215-
/O.EXP.KMFL.SC.Y.0015.000000T0000Z-160225T2100Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
410 PM EST THU FEB 25 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

GMZ676-260900-
/O.EXT.KMFL.SC.Y.0015.000000T0000Z-160226T0900Z/
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
410 PM EST THU FEB 25 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS...NORTHWEST WINDS AROUND 20 KNOTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 24, 1:23 AM EST, 1 hour 59 minutes earlier.

Area forecast discussion, Feb 24, 1:23 AM EST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
123 AM EST WED FEB 24 2016

.AVIATION...
LINE OF SHOWERS WITH A FEW EMBEDDED TSTMS IS FORECAST TO IMPACT
APF STARTING SOMETIME EARLY IN THE AFTERNOON THROUGH MID AFTERNOON
WITH LINGERING ACTIVITY BEHIND THROUGH AROUND 00Z. EAST COAST
SITES WILL FOLLOW SUITE A COUPLE OF HOURS OR SO BEHIND. MAIN
CONCERN AT THIS TIME IS THE POSSIBILITY OF A FEW STRONG TSTMS WITH
THIS ACTIVITY AND THUS BRIEF PERIODS OF IFR/MVFR CONDITIONS ARE
POSSIBLE. BUT CONFIDENCE ON THIS STILL LOW ALBEIT THE MARGINAL
RISK OF SEVERE WEATHER. FOR NOW OPTED TO INCLUDE VCTS IN THE
FORECASTS AND WILL AMEND WITH LATER FORECASTS AS NEEDED.
DEFINITELY SOMETHING TO WATCH.

&&

.PREV DISCUSSION... /ISSUED 802 PM EST TUE FEB 23 2016/

UPDATE...

REGIONAL WINDS CONTINUE FROM THE SOUTH SOUTHEAST WITH RECENT
SATELLITE IMAGERY INDICATING LOW LEVEL CLOUDINESS AND EMBEDDED
SHOWERS STREAMING NORTHWARD ACROSS THE FLORIDA STRAITS AND
APPROACHING SOUTH FLORIDA. WITH A CHANCE OF SHOWERS AND A SLIGHT
CHANCE OF THUNDERSTORMS ACROSS THE REGIONAL WATERS LATE TONIGHT ALREADY
INDICATED IN THE FORECAST FOR TONIGHT...NO CHANGE WAS NECESSARY
FOR THE SHORT TERM FORECAST.

60T

PREV DISCUSSION... /ISSUED 636 PM EST TUE FEB 23 2016/

AVIATION...
ONLY ISOLATED SHRA EXPECTED THROUGH MID-AFTN WED...AT WHICH POINT
VCSH INTRODUCED. UNTIL THEN...VFR CONDITIONS SHOULD PREVAIL...WITH
THE EXCEPTION OF KAPF BEFORE DAWN...WHEN VSBY/CIG RESTRICTIONS ARE
POSSIBLE. ELSEWHERE...FEEL WIND /SE 10 KT/ WILL BE TOO STRONG TO
SUPPORT SUB-VFR CONDITIONS. SSE WIND INCREASES WED TO 15 KT...THEN
GRADUALLY VEERS SW DURING THE AFTERNOON. GUSTS COULD EXCEED 25 KT.
ALTHOUGH CONFIDENCE IS TOO LOW FOR ANYTHING BUT VCSH WED
AFTN...THUNDERSTORMS ARE POSSIBLE AND STRONG WINDS CANT BE RULED
OUT.

PREV DISCUSSION... /ISSUED 452 PM EST TUE FEB 23 2016/

DISCUSSION...

SOUTHERLY FLOW IS ESTABLISHED ACROSS THE REGION IN ADVANCE OF A
RAPIDLY DEVELOPING SURFACE LOW AROUND THE EAST TEXAS/LOUISIANA
BORDER. REGIONAL MOISTURE HAS INCREASED FROM PREVIOUS DAYS WITH
THE 12Z SOUNDING PWAT AT 1.5 INCHES WITH A FEW SHOWERS ACROSS THE
REGION THIS AFTERNOON.

AS NOTED FROM EARLIER AFD'S... GENERALLY SOUTHERLY WINDS AND WARM
AIR ADVECTION WILL MAINTAIN HIGHER MINIMUM TEMPS TONIGHT WITH LOWER
70S POSSIBLE ATLANTIC METRO AREAS AND MID TO UPPER 60S ACROSS THE
WESTERN INTERIOR AND NAPLES METRO AREAS.

FORECAST FOR TONIGHT...THE LATEST MODEL CONSENSUS INDICATES THE
SURFACE LOW CURRENTLY ALONG THE EAST TEXAS/LOUISIANA BORDER WILL
MOVE NORTHEAST AND DEEPEN ACROSS NORTHERN MISSISSIPPI TONIGHT.
FORECAST SOUNDINGS INDICATE SOUTHERLY TO SOUTHWESTERLY LOW LEVEL
FLOW BUT OVERALL GENERAL INSTABILITY REMAINS SOMEWHAT WEAK.
HOWEVER SHORT RANGE ENSEMBLE FORECASTS INDICATE SIGNIFICANT
INSTABILITY ACROSS THE EASTERN CENTRAL GULF AND THE LOOP CURRENT
ACROSS THE GULF FROM 00Z TO 12Z WEDNESDAY. ALTHOUGH THE GLOBAL
MODEL CONSENSUS AND SOME MESO-SCALE MODELS INDICATE LACK OF
PRECIPITATION ACROSS THE REGION TONIGHT...THE SHORT RANGE ENSEMBLE
DOES INDICATE POTENTIAL FOR PRECIPITATION. THE FORECAST FOR
TONIGHT INDICATES MAINLY A SLIGHT CHANCE OF SHOWERS WITH A CHANCE
ACROSS THE ATLANTIC WATERS. GIVEN THE UNCERTAINTIES AND WITH THE
UPPER LEVEL TROUGH EXPECTED TO SHIFT INTO THE EASTERN GULF TONIGHT
WITH EMBEDDED SHORT WAVES POSSIBLE...A SLIGHT CHANCE OF
THUNDERSTORMS WAS ADDED TO THE GULF AND ATLANTIC WATERS MAINLY
AFTER MIDNIGHT. BUT NEED TO STRESS THE UNCERTAINTIES
AGAIN...ESPECIALLY WITH THE AFOREMENTIONED AREA OF INSTABILITY
ACROSS THE CENTRAL TO EASTERN GULF EARLY WEDNESDAY.

FORECAST FOR WEDNESDAY...THE OVERALL GUIDANCE CONSENSUS INDICATES
THAT THE SURFACE LOW WILL DEEPEN AND MOVE NORTHEAST NEAR THE OHIO
VALLEY WITH THE TRAILING COLD FRONT ENTERING THE EASTERN GULF JUST
WEST OF CENTRAL FLORIDA AROUND 18Z WEDNESDAY...WITH GREATEST
COVERAGE FOR SHOWERS AND SCATTERED THUNDERSTORMS FORECAST TO BE
AFTER 18Z ACROSS THE NORTHWESTERN INTERIOR REGIONS...NORTHERN
COLLIER COUNTY AND THE GULF WATERS. AS FOR THE POTENTIAL FOR
SEVERE WEATHER...IN GENERAL FORECAST SOUNDINGS DO NOT INDICATE
LAPSE RATES...COLDER MID-LEVEL TEMPERATURES OR SUPPORTING DYNAMICS
TO SUPPORT WIDESPREAD CONVECTION. HOWEVER...FORECAST SOUNDINGS
WEST OF LAKE OKEECHOBEE DO INDICATE A WIND PROFILE THAT COULD
PRODUCE HELICITY VALUES INDICATIVE OF A FEW ISOLATED FUNNEL
CLOUDS AND/OR AN ISOLATED TORNADO. IN ADDITION...THE STORM
PREDICTION CENTER CONTINUES TO INCLUDE MOST OF THE SOUTH FLORIDA
PENINSULA UNDER A MARGINAL RISK OF SEVERE THUNDERSTORMS ON
WEDNESDAY WITH A SLIGHT RISK ACROSS CENTRAL AND NORTHERN FLORIDA.
TO SUM UP...WILL HAVE TO ONCE AGAIN EMPHASIZE THE UNCERTAINTIES
AND BE VIGILANT AS THE FRONT EVOLVES EARLY WEDNESDAY INTO
WEDNESDAY AFTERNOON WHILE NOTING THAT A FEW STRONG THUNDERSTORMS
WILL BE POSSIBLE.

THE COLD FRONT IS FORECAST TO BE ACROSS SOUTH FLORIDA ON
WEDNESDAY NIGHT THEN EXIT THE REGION AROUND 12Z THURSDAY WITH A
CLEARING TREND THEREAFTER. A COOLING TREND IS FORECAST THURSDAY
NIGHT INTO THE WEEKEND WITH WIND CHILLS GENERALLY IN THE LOW TO
MID 40S FORECAST ACROSS MOST OF THE PENINSULA FRIDAY NIGHT INTO
SATURDAY EXCEPT THE UPPER 30S ACROSS THE NORTHWEST INTERIOR. A
WARMING TREND IS FORECAST INTO EARLY NEXT WEEK.

MARINE...

REGIONAL WINDS AND SEAS WILL INCREASE LATE WEDNESDAY INTO
THURSDAY AS A STRONG COLD FRONT PASSES ACROSS THE REGIONAL WATERS
WEDNESDAY NIGHT THEN EXITS THE REGION LATER ON THURSDAY.
HAZARDOUS SEAS ARE FORECAST ACROSS THE OFF SHORE GULF WATERS EARLY
THURSDAY WHILE HAZARDOUS SEAS ACROSS THE ATLANTIC AND GULF STREAM
WATERS ARE FORECAST LATE THURSDAY INTO FRIDAY. HAZARDOUS SEAS
ACROSS THE GULF AND ATLANTIC WATERS COULD LINGER THROUGH LATE
FRIDAY THEN SUBSIDE INTO THE WEEKEND.

FIRE WEATHER...

A COLD FRONT IS FORECAST TO PASS ACROSS SOUTH FLORIDA WEDNESDAY
NIGHT AND EXIT THE REGION THURSDAY MORNING. A DRYING TREND IS
FORECAST BY FRIDAY WITH RELATIVE HUMIDITIES FORECAST TO BE BELOW
CRITICAL LEVELS FOR A PERIOD ON SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  86  59  74  49 /  40  40  10   0
FORT LAUDERDALE  85  62  74  53 /  30  40  10   0
MIAMI            84  64  75  54 /  30  40  10   0
NAPLES           81  62  68  51 /  60  30   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...99/CB
LONG TERM....52/PS
AVIATION...99/CB
Hazardous weather outlook, Feb 23, 7:28 PM EST, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
728 PM EST TUE FEB 23 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
241230-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
728 PM EST TUE FEB 23 2016

...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES...
...MARGINAL RISK FOR SEVERE THUNDERSTORMS LATE WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS AT ALL
ATLANTIC BEACHES THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS WEDNESDAY
AFTERNOON INTO WEDNESDAY NIGHT. DAMAGING WINDS ARE THE PRIMARY
THREAT WITH THESE THUNDERSTORMS...ALTHOUGH AN ISOLATED TORNADO
CANT BE RULED OUT.

THE OFFSHORE GULF WATERS AND OFFSHORE ATLANTIC WATERS EAST OF PALM
BEACH COUNTY COULD BUILD TO 7 FEET OR HIGHER LATE THIS WEEK BEHIND
THE PASSAGE OF THE COLD FRONT. THE RIP CURRENT RISK WILL ALSO
INCREASE BEHIND THE FRONT ALONG THE WEST COAST.

WIND CHILL VALUES ARE EXPECTED TO FALL TO AROUND 45 DEGREES OR
COLDER NEAR LAKE OKEECHOBEE FRIDAY MORNING...AND COULD FALL INTO
THE MID TO UPPER 30S ACROSS THE WEST COAST AND INTERIOR SECTIONS
SATURDAY MORNING AND UPPER 30S TO LOWER 40S AGAIN ON SUNDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

KONARIK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 2:47 PM ESTSpecial Weather StatementMFLGlades43 min
Feb 24, 3:28 PM ESTSpecial Weather StatementMFLGlades47 min
Feb 24, 4:01 PM ESTSpecial Weather StatementMFLMartin29 min
Feb 24, 4:20 PM ESTSpecial Marine WarningMFL25 min

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.